# SDR IPXA2017062718682

- Difficulty date: June 9, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING UPPER SKIN CORRODED AT REAR SPAR AND BETWEEN  XORS. 404 - 433.  REPAIRED THE SKIN IAW EA 011-5730-01-A6863, REV  I/R,  AND EO MD11-5730-64717-A.
